Enumeration formulas for latin and frequency squares

József Dénes, Gary L. Mullen

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)157-163
Number of pages7
JournalDiscrete Mathematics
Volume111
Issue number1-3
DOIs
StatePublished - Feb 22 1993

Fingerprint

Enumeration

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this

Dénes, József ; Mullen, Gary L. / Enumeration formulas for latin and frequency squares. In: Discrete Mathematics. 1993 ; Vol. 111, No. 1-3. pp. 157-163.
@article{1ac78416a43148a29804fd22f57a4e31,
title = "Enumeration formulas for latin and frequency squares",
author = "J{\'o}zsef D{\'e}nes and Mullen, {Gary L.}",
year = "1993",
month = "2",
day = "22",
doi = "10.1016/0012-365X(93)90152-J",
language = "English (US)",
volume = "111",
pages = "157--163",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1-3",

}

Enumeration formulas for latin and frequency squares. / Dénes, József; Mullen, Gary L.

In: Discrete Mathematics, Vol. 111, No. 1-3, 22.02.1993, p. 157-163.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Enumeration formulas for latin and frequency squares

AU - Dénes, József

AU - Mullen, Gary L.

PY - 1993/2/22

Y1 - 1993/2/22

UR - http://www.scopus.com/inward/record.url?scp=0041017002&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041017002&partnerID=8YFLogxK

U2 - 10.1016/0012-365X(93)90152-J

DO - 10.1016/0012-365X(93)90152-J

M3 - Article

AN - SCOPUS:0041017002

VL - 111

SP - 157

EP - 163

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1-3

ER -